# SDR DLM88040561

- Difficulty date: June 15, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 40,012 hours, 31,622 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Transceiver
- Part number: 066500080406
- Part serial: 4974
- Condition: Defective
- Location: Wx Radar Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WEATHER RADAR FAILED.  REPLACED RADAR INDICATOR, NO HELP.  REPLACED RADAR TRANSCEIVER AND CLEANED COOLING FAN SCREEN.  NOW TESTS GOOD.
